Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2014, 1:36 PM CDT for Medina County, Texas. It took effect at May 26, 2014, 2:45 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2014, 1:36 PM CDT (18:36 UTC)
- In effect from
- May 26, 2014, 2:45 PM CDT
- Expired
- May 26, 2014, 8:47 PM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Seco Creek at Rowe Ranch near D'Hanis (SCRT2).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08202700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
347
WGUS44 KEWX 261837
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
136 PM CDT MON MAY 26 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SECO CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC325-271226-
/O.NEW.KEWX.FL.W.0008.140526T2048Z-140527T1226Z/
/SCRT2.1.ER.140526T2048Z.140527T0000Z.140527T0026Z.NO/
136 PM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SECO CREEK AT SECO CREEK AT ROWE RANCH NEAR D'HANIS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:15 PM MONDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
TO NEAR 15.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE
FLOOD PLAIN WITH NO SIGNIFICANT DAMAGE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
NUECES RIVER
SECO CREEK AT RO 13 15 14.7 MON 01 PM 9.0 7.0 6.3 5.9 5.5
&&
LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
2902 9918 2920 9929
$$2 follow-up statements
200
WGUS44 KEWX 261947
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
247 PM CDT MON MAY 26 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SECO CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC325-271347-
/O.EXT.KEWX.FL.W.0008.140526T1945Z-140527T1515Z/
/SCRT2.2.ER.140526T1818Z.140527T0000Z.140527T0315Z.NO/
247 PM CDT MON MAY 26 2014
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE SECO CREEK AT SECO CREEK AT ROWE RANCH NEAR D'HANIS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:15 PM MONDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE
FLOOD PLAIN WITH NO SIGNIFICANT DAMAGE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
NUECES RIVER
SECO CREEK AT RO 13 15 18.1 MON 02 PM 9.1 6.9 6.2 5.7 5.5
&&
LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
2902 9918 2920 9929
$$628
WGUS84 KEWX 270147
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT MON MAY 26 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
SABINAL RIVER AT SABINAL AFFECTING UVALDE COUNTY
SECO CREEK AT ROWE RANCH NEAR D'HANIS AFFECTING MEDINA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC463-270217-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-140527T1927Z/
/SABT2.2.ER.140526T2009Z.140526T2100Z.140527T0020Z.NO/
847 PM CDT MON MAY 26 2014
THE FLOOD WARNING IS CANCELLED FOR THE SABINAL RIVER AT SABINAL.
* AT 7:30 PM MONDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER LEVEL CRESTED AT 16.73 FEET AT 415 PM AND WILL CONTINUE
FALLING. IT IS EXPECTED TO FALL BELOW THE ACTION STAGE OF 10 FEET BY LATE MONDAY
EVENING OR EARLY TUESDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING IMPACTS LOWEST SECONDARY
ROADS...CROSSINGS AND LOW BRIDGES.
$$
TXC325-270217-
/O.CAN.KEWX.FL.W.0008.000000T0000Z-140527T1515Z/
/SCRT2.2.ER.140526T1818Z.140526T1945Z.140526T2148Z.NO/
847 PM CDT MON MAY 26 2014
THE FLOOD WARNING IS CANCELLED FOR THE SECO CREEK AT ROWE RANCH NEAR D'HANIS.
* AT 8:15 PM MONDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE CREEK LEVEL CRESTED TWICE TODAY. THE FIRST TIME WAS AT 14.86 FEET AT 430 AM. THE SECOND CREST WAS AT 19.70 FEET AT 245 PM. THE CREEK LEVEL CONTINUES TO FALL AND IS WELL BELOW ACTION. STAGE. THIS WILL BE THE LAST FORECAST ISSUED FOR
THIS EVENT.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
NUECES RIVER
SABINAL 10 12 11.9 MON 07 PM 5.3 5.2 5.1 4.9
SECO CREEK AT RO 13 15 10.7 MON 08 PM 8.7 8.2 8.0 8.0
&&
LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
2894 9925 2910 9949
LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
2902 9918 2920 9929
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 26, 12:32 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 26, 12:32 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1232 PM CDT MON MAY 26 2014 .AVIATION... A BROAD AREA OF CONVECTION WILL CONTINUE TO MOVE EASTWARD ACROSS CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS THIS AFTERNOON. THE HEAVIEST OF THE ACTIVITY HAS MOVED EAST OF THE I-35 TAF TERMINALS...BUT ADDITIONAL SHRA WITH EMBEDDED TSRA IS EXPECTED THROUGH THE AFTERNOON ACROSS AREAS GENERALLY ALONG AND EAST OF A LINE FROM KBMQ TO KSAT TO KPEZ. CIGS ARE VARYING WIDELY ACROSS THE REGION...AND WILL CONTINUE TO DO SO THROUGH THE NEXT FEW HOURS. CIGS ARE THEN EXPECTED TO HOVER AROUND 3KFT. ANOTHER ROUND OF LOW STRATUS IS EXPECTED OVERNIGHT...WITH ANOTHER CHANCE OF AT LEAST SCATTERED CONVECTION. && .PREV DISCUSSION... /ISSUED 929 AM CDT MON MAY 26 2014/ UPDATE... INCREASED POPS ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS FOR REST OF TODAY...ESPECIALLY ACROSS THE HILL COUNTRY AND AREAS ALONG THE I-35 CORRIDOR(INCLUDING AUSTIN AND SAN ANTONIO METRO AREAS). DOPPLER RADAR SHOWS A LINE OF MODERATE TO HEAVY SHOWERS AND SCATTERED THUNDERSTORMS MOVING EAST-NORTHEAST AT ABOUT 20 MPH ACROSS THE WESTERN HILL COUNTRY. THIS LINE OF SHOWERS AND STORMS WILL CONTINUE TO PUSH EASTWARD WITHIN THE NEXT FEW HOURS AND AFFECT AREAS ALONG HIGHWAY 281...ESPECIALLY FROM LLANO TO SAN ANTONIO. BY NOON...THIS LINE IS EXPECTED TO BE NEAR AND PUSH OVER INTERSTATE 35 EARLY THIS AFTERNOON. SOME OTHER SHOWERS AND THUNDERSTORMS FORMING ACROSS THE COASTAL PLAINS AND SOUTHERN COUNTIES OF THE AREA COULD MERGE AND MAINTAIN CONVECTIVE ACTIVITY GOING FOR MUCH OF THIS AFTERNOON AND PART OF THE EVENING. STAY TUNED AND MONITOR WEATHER CONDITIONS CLOSELY FOR POTENTIAL UPDATES AND/OR WARNINGS. PREV DISCUSSION... /ISSUED 730 AM CDT MON MAY 26 2014/ UPDATE... TO CANCEL THE FLASH FLOOD WATCH. DISCUSSION... REMAINING SHOWERS AND THUNDERSTORMS THIS MORNING ARE PRODUCING ONLY MODERATE RAIN AND HEAVY RAIN IS NOT EXPECTED THIS MORNING. THEREFORE...HAVE CANCELLED THE FLASH FLOOD WATCH. PREV DISCUSSION... /ISSUED 646 AM CDT MON MAY 26 2014/ AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING DRT. THESE WILL AFFECT THE TERMINAL FOR THE NEXT COUPLE OF HOURS. VFR CIGS AT AUS AND SAT WILL LOWER TO MVFR LATER THIS MORNING. THEM IMPROVEMENT TO VFR AT ALL TERMINALS LATE AFTERNOON OR EARLY EVENING. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS AT AUSTIN AND SAN ANTONIO AIRPORTS THIS AFTERNOON. THE BEST CHANCE WILL BE AT AUS. CIGS WILL LOWER OVERNIGHT TO MVFR. PREV DISCUSSION... /ISSUED 259 AM CDT MON MAY 26 2014/ SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST. DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST. THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 71 85 70 87 / 90 50 40 50 30 AUSTIN BERGSTROM INTL AIRPORT 86 69 85 68 86 / 60 40 40 50 30 NEW BRAUNFELS MUNI AIRPORT 86 68 87 68 88 / 60 40 30 50 20 BURNET MUNI AIRPORT 83 68 84 68 85 / 100 50 30 50 20 DEL RIO INTL AIRPORT 88 72 93 73 96 / 20 30 - 20 - GEORGETOWN MUNI AIRPORT 85 71 83 70 85 / 90 50 40 50 20 HONDO MUNI AIRPORT 89 72 92 72 93 / 40 40 20 30 10 SAN MARCOS MUNI AIRPORT 85 69 85 68 86 / 60 40 30 50 30 LA GRANGE - FAYETTE REGIONAL 87 71 86 71 86 / 40 30 40 40 40 SAN ANTONIO INTL AIRPORT 86 71 89 71 90 / 50 40 20 40 20 STINSON MUNI AIRPORT 88 72 90 71 91 / 40 40 20 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 10:36 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1036 AM CDT MON MAY 26 2014 TXZ171>173-183>194-202>209-217>225-228-271230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1036 AM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING CONTINUING THROUGH THIS EVENING ACROSS SOUTH CENTRAL TEXAS. A LINE OF MODERATE TO HEAVY SHOWERS AND STORMS WILL BE MOVING ACROSS THE I-35 CORRIDOR AROUND NOON WITH NEW STORMS EXPECTED TO DEVELOP THIS AFTERNOON. RAINFALL AMOUNTS COULD RANGE FROM 1 TO 2 INCHES WITHIN AN HOUR PERIOD WITH UP TO 3 INCHES IN THREE HOURS. LOCALIZED FLASH FLOODING IS POSSIBLE LATE THIS MORNING AND AFTERNOON ACROSS RURAL AREAS...UNDERPASSES AND AREA ROADWAYS. SMALL CREEKS AND STREAMS COULD REACH ACTION STAGE LEVELS IF THE 1 TO 3 INCHES OF RAINFALL VERIFIED. STAY TUNED FOR UPDATES AND POSSIBLE WATCHES AND ADVISORIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED ALONG AND EAST OF INTERSTATE 35 WITH POSSIBLY NEW RAINFALL TOTALS OF 1 TO 2 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND ONCE AGAIN ON TUESDAY.
In the hours before
Local storm report, May 26, 12:25 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1225 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HEAVY RAIN 2 WSW GREY FOREST 29.60N 98.71W
05/26/2014 M2.85 INCH BEXAR TX COCORAHS
2.85 INCHES OF RAINFALL.
&&
EVENT NUMBER EWX1400486
PMLocal storm report, May 26, 12:27 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1227 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HEAVY RAIN 6 N AUSTIN 30.36N 97.72W
05/26/2014 M1.31 INCH TRAVIS TX COCORAHS
&&
EVENT NUMBER EWX1400487
PMLocal storm report, May 26, 12:46 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1246 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM HAIL 3 W RIO MEDINA 29.43N 98.94W
05/26/2014 E0.50 INCH MEDINA TX COCORAHS
HALF INCH SIZE HAIL.
&&
EVENT NUMBER EWX1400488
PMSpecial weather statement, May 26, 12:55 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1255 PM CDT MON MAY 26 2014 TXZ222>224-261845- DE WITT-GONZALES-KARNES- 1255 PM CDT MON MAY 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KARNES...SOUTHERN GONZALES AND WESTERN DEWITT COUNTIES UNTIL 145 PM CDT... AT 1253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES EAST OF CESTOHOWA...OR 7 MILES SOUTHEAST OF KOSCIUSKO...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ECLETO... GARFIELD... NEW DAVY... GRUENAU... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2924 9756 2899 9754 2897 9792 2907 9793 TIME...MOT...LOC 1755Z 253DEG 13KT 2904 9784
Local storm report, May 26, 1:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 2 SW ROUND ROCK 30.50N 97.70W
05/26/2014 M1.49 INCH WILLIAMSON TX AMATEUR RADIO
1.49 INCHES OF RAINFALL IN 90 MINUTES.
&&
EVENT NUMBER EWX1400489
PMLocal storm report, May 26, 1:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
120 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HEAVY RAIN SAN ANTONIO 29.42N 98.49W
05/26/2014 M1.74 INCH BEXAR TX EMERGENCY MNGR
1.50 TO 1.74 INCHES IN 2 HOURS.
&&
EVENT NUMBER EWX1400490
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 7:38 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:40 AM CDT | River Flood Warning | EWX | Kerr | 4 hr |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 53 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 46 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 6:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 50 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 9:54 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 51 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 2:39 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| May 26, 3:58 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 20 hr |
| May 26, 4:26 PM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.